Alert archive / California / Small Craft Advisories in 2023
Small Craft Advisory 4, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jan 10, 2023, 2:30 PM PST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Jan 10, 2023, 2:30 PM PST (22:30 UTC)
- Expired
- Jan 11, 2023, 9:00 AM PST
- In force
- 19 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
968 WHUS76 KEKA 102230 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 230 PM PST Tue Jan 10 2023 PZZ470-110630- /O.CAN.KEKA.GL.W.0006.000000T0000Z-230111T0000Z/ /O.NEW.KEKA.SC.Y.0004.230110T2230Z-230111T1200Z/ /O.NEW.KEKA.GL.W.0007.230111T1200Z-230111T1800Z/ /O.NEW.KEKA.SR.W.0004.230111T1800Z-230113T0000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 230 PM PST Tue Jan 10 2023 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM PST WEDNESDAY... ...GALE WARNING IN EFFECT FROM 4 AM TO 10 AM PST WEDNESDAY... ...STORM WARNING IN EFFECT FROM 10 AM WEDNESDAY TO 4 PM PST THURSDAY... ...GALE WARNING IS CANCELLED... * WHAT...For the Gale Warning, southeast winds 25 to 35 kt with gusts up to 45 kt and seas around 14 feet expected. For the Storm Warning, southeast winds 30 to 40 kt with gusts up to 55 kt and seas 21 to 26 feet expected. For the Small Craft Advisory, south winds 20 to 25 kt with gusts up to 35 kt and seas 16 to 18 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, from 4 AM to 10 AM PST Wednesday. For the Storm Warning, from 10 AM Wednesday to 4 PM PST Thursday. For the Small Craft Advisory, until 4 AM PST Wednesday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ PZZ475-110630- /O.CAN.KEKA.GL.W.0006.000000T0000Z-230111T0000Z/ /O.EXT.KEKA.SE.W.0003.230110T2230Z-230111T1200Z/ /O.NEW.KEKA.GL.W.0007.230111T1200Z-230113T0000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 230 PM PST Tue Jan 10 2023 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 4 AM PST WEDNESDAY... ...GALE WARNING IN EFFECT FROM 4 AM WEDNESDAY TO 4 PM PST THURSDAY... ...GALE WARNING IS CANCELLED... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 17 to 20 feet. For the Gale Warning, southeast winds 25 to 35 kt with gusts up to 50 kt and seas 19 to 24 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Hazardous Seas Warning, until 4 AM PST Wednesday. For the Gale Warning, from 4 AM Wednesday to 4 PM PST Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-455-110630- /O.CAN.KEKA.GL.W.0006.000000T0000Z-230111T0000Z/ /O.NEW.KEKA.SC.Y.0004.230110T2230Z-230111T1800Z/ /O.NEW.KEKA.GL.W.0007.230111T1800Z-230113T0000Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 230 PM PST Tue Jan 10 2023 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM PST WEDNESDAY... ...GALE WARNING IN EFFECT FROM 10 AM WEDNESDAY TO 4 PM PST THURSDAY... ...GALE WARNING IS CANCELLED... * WHAT...For the Gale Warning, southeast winds 25 to 35 kt with gusts up to 45 kt and seas 14 to 19 feet expected. For the Small Craft Advisory, south winds 15 to 25 kt with gusts up to 40 kt and seas 13 to 18 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm and Cape Mendocino to Pt Arena out 10 nm. * WHEN...For the Gale Warning, from 10 AM Wednesday to 4 PM PST Thursday. For the Small Craft Advisory, until 10 AM PST Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
3 follow-up statements
339 WHUS76 KEKA 110459 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 859 PM PST Tue Jan 10 2023 PZZ475-111300- /O.CAN.KEKA.SE.W.0003.000000T0000Z-230111T1200Z/ /O.EXA.KEKA.SC.Y.0004.000000T0000Z-230111T1200Z/ /O.CON.KEKA.GL.W.0007.230111T1200Z-230113T0000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 859 PM PST Tue Jan 10 2023 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM PST WEDNESDAY... ...GALE WARNING REMAINS IN EFFECT FROM 4 AM WEDNESDAY TO 4 PM PST THURSDAY... ...HAZARDOUS SEAS WARNING IS CANCELLED... * WHAT...For the Gale Warning, southeast winds 25 to 35 kt with gusts up to 50 kt and seas 19 to 24 feet expected. For the Small Craft Advisory, south winds 15 to 20 kt with gusts up to 25 kt and seas around 17 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Gale Warning, from 4 AM Wednesday to 4 PM PST Thursday. For the Small Craft Advisory, until 4 AM PST Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ470-111300- /O.CON.KEKA.SC.Y.0004.000000T0000Z-230111T1200Z/ /O.CON.KEKA.GL.W.0007.230111T1200Z-230111T1800Z/ /O.CON.KEKA.SR.W.0004.230111T1800Z-230113T0000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 859 PM PST Tue Jan 10 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST WEDNESDAY... ...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 10 AM PST WEDNESDAY... ...STORM WARNING REMAINS IN EFFECT FROM 10 AM WEDNESDAY TO 4 PM PST THURSDAY... * WHAT...For the Gale Warning, southeast winds 25 to 35 kt with gusts up to 45 kt and seas around 14 feet expected. For the Storm Warning, southeast winds 30 to 40 kt with gusts up to 55 kt and seas 21 to 26 feet expected. For the Small Craft Advisory, south winds around 20 kt with gusts up to 30 kt and seas 16 to 18 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, from 4 AM to 10 AM PST Wednesday. For the Storm Warning, from 10 AM Wednesday to 4 PM PST Thursday. For the Small Craft Advisory, until 4 AM PST Wednesday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-455-111300- /O.CON.KEKA.SC.Y.0004.000000T0000Z-230111T1800Z/ /O.CON.KEKA.GL.W.0007.230111T1800Z-230113T0000Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 859 PM PST Tue Jan 10 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST WEDNESDAY... ...GALE WARNING REMAINS IN EFFECT FROM 10 AM WEDNESDAY TO 4 PM PST THURSDAY... * WHAT...For the Gale Warning, southeast winds 25 to 35 kt with gusts up to 45 kt and seas 14 to 19 feet expected. For the Small Craft Advisory, southeast winds 15 to 25 kt with gusts up to 40 kt and seas 13 to 18 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm and Cape Mendocino to Pt Arena out 10 nm. * WHEN...For the Gale Warning, from 10 AM Wednesday to 4 PM PST Thursday. For the Small Craft Advisory, until 10 AM PST Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
782 WHUS76 KEKA 111245 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 445 AM PST Wed Jan 11 2023 PZZ470-112045- /O.EXT.KEKA.GL.W.0007.000000T0000Z-230111T1700Z/ /O.EXT.KEKA.SR.W.0004.230111T1700Z-230113T0000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 445 AM PST Wed Jan 11 2023 ...GALE WARNING NOW IN EFFECT UNTIL 9 AM PST THIS MORNING... ...STORM WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO 4 PM PST THURSDAY... * WHAT...For the Gale Warning, southeast winds 25 to 35 kt with gusts up to 45 kt and seas around 14 feet. For the Storm Warning, southeast winds 30 to 40 kt with gusts up to 55 kt and seas 20 to 25 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, until 9 AM PST this morning. For the Storm Warning, from 9 AM this morning to 4 PM PST Thursday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-455-112045- /O.EXT.KEKA.SC.Y.0004.000000T0000Z-230111T1700Z/ /O.EXT.KEKA.GL.W.0007.230111T1700Z-230113T0000Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 445 AM PST Wed Jan 11 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS MORNING... ...GALE WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO 4 PM PST THURSDAY... * WHAT...For the Gale Warning, southeast winds 25 to 35 kt with gusts up to 45 kt and seas 14 to 19 feet expected. For the Small Craft Advisory, southeast winds 20 to 30 kt with gusts up to 40 kt and seas 13 to 15 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm and Cape Mendocino to Pt Arena out 10 nm. * WHEN...For the Gale Warning, from 9 AM this morning to 4 PM PST Thursday. For the Small Craft Advisory, until 9 AM PST this morning. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ475-112045- /O.CON.KEKA.GL.W.0007.000000T0000Z-230113T0000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 445 AM PST Wed Jan 11 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST THURSDAY... * WHAT...Southeast winds 25 to 35 kt with gusts up to 45 kt and seas 18 to 23 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 4 PM PST Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
129 WHUS76 KEKA 111636 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 836 AM PST Wed Jan 11 2023 PZZ470-120045- /O.EXP.KEKA.GL.W.0007.000000T0000Z-230111T1700Z/ /O.CON.KEKA.SR.W.0004.230111T1700Z-230113T0000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 836 AM PST Wed Jan 11 2023 ...STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THURSDAY... ...GALE WARNING WILL EXPIRE AT 9 AM PST THIS MORNING... * WHAT...Southeast winds 30 to 40 kt with gusts up to 55 kt and seas 20 to 25 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 4 PM PST Thursday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-455-120045- /O.EXP.KEKA.SC.Y.0004.000000T0000Z-230111T1700Z/ /O.CON.KEKA.GL.W.0007.230111T1700Z-230113T0000Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 836 AM PST Wed Jan 11 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST THURSDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING... * WHAT...Southeast winds 25 to 35 kt with gusts up to 45 kt and seas 14 to 19 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm and Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 4 PM PST Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ475-120045- /O.CON.KEKA.GL.W.0007.000000T0000Z-230113T0000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 836 AM PST Wed Jan 11 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST THURSDAY... * WHAT...Southeast winds 25 to 35 kt with gusts up to 45 kt and seas 18 to 23 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 4 PM PST Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jan 10, 4:58 AM PST, 9 hours 32 minutes earlier.
Area forecast discussion, Jan 10, 4:58 AM PST, 9 hours 32 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
458 AM PST Tue Jan 10 2023
.SYNOPSIS...Showers and isolated thunderstorms, along with gusty
winds, will spread across the area today as another low pressure
system approaches the region. Yet a nother storm system will impact
the West Coast during the second half of the week.
&&
.DISCUSSION...An occluded front is presently moving ashore from near
Cape Mendocino into Mendocino County. A squall line has developed SE
of the area over the Sacramento Valley. Isolated thunderstorms are
occurring closer to the associated mid and upper level low over our
coastal waters. The aforementioned low is forecast to fill and move N
of the area later today and tonight.
Rain showers will continue to spread across the area with individual
cells moving generally northward. A Flood Watch continues in effect
through this afternoon for Mendocino and Lake counties. NBM
thunderstorm probabilities through the evening range from near 10
percent over N Trinity County to around 30 percent over coastal
Mendocino County. Snow levels are presently averaging around 4000
feet. The N portion of the frontal precipitation band over the
Sacramento Valley will pivot into N Trinity County shortly, with
increasing mountain snows in that area, aided by orographic forcing.
12-18" of snow is expected at Scott Mountain Pass through late
tonight with locally higher amounts in the highest elevations. A
Winter Storm Warning is in effect for that area.
Winds are presently increasing across the area, with the highest
speeds over the ridgetops. Expect winds to continue to increase in
the lower levels and along the coastal headlands. A wind advisory
remains in effect for portions of the area through the afternoon.
After a bit of a lull in the weather tonight, the surface pressure
gradient is once again forecast to tighten ahead of the next storm
system. A period of stronger winds are forecast from Wednesday
afternoon potentially lasting into Thursday night as low-level strong
winds persist. Rain and mountain snow will pick up again as well as
the parade of Pacific storms continues to buffet the area. /SEC
&&
.AVIATION...Rain and gusty southeasterly winds have begun to pick up
in the region very early this morning as a front progresses NE. This
front will bring light to moderate rain to the region that will
persist throughout the TAF period. LLWS will be a threat as a result
of a low-level southeasterly jet moving over the area. Thunderstorms
may be a possibility for the region this morning as well, but chances
will mostly diminish by mid morning. General VFR conditions are
forecast for the region, but as moderate rain moves over area
terminals, MVFR conditions are expected. Conditions could approach
IFR around KUKI with the passage of moderate rain showers. After
frontal passage late this morning or early afternoon, winds are
expected to shift to southwesterly and rain is expected to diminish.
Toward the end of the TAF period, more rain and gusty winds will
approach the region.
&&
.MARINE...Southerly winds will maintain gale force into the morning
as another storm system approaches from the SW. A series of potent
low pressure systems will continue to bring gale and potential storm
force winds Wednesday through Thursday. Also, a series of large
westerly swells will continue to spread into the waters through the
week. Seas near 30 feet are expected when these westerly swells
combine with very large steep southerly waves, mainly on Thursday in
the outer waters.
&&
.HYDROLOGY...In addition to the aforementioned Flood Watch for
Mendocino and Lake counties, the Flood Watch for the Russian River
near Hopland has been upgraded to a Flood Warning. The river is
forecast to rise above flood stage around midday today, then crest at
around 15.8 feet late this evening. After falling below flood stage
for a period of about 6 to 12 hours, the river is forecast to once
again rise abve flood stage Wednesday afternoon. Have set the end
time for the warning after the first crest, with mention of the
second crest in the product.
The Eel River at Fernbridge and the Mad River at Arcata are both
forecast to reach monitor stage on Thursday, and these rivers will
continue to be monitored closely. /SEC
&&
.BEACH HAZARDS...High surf will be possible Thursday afternoon
through Friday morning as a long period westerly swell builds to 15
to 17 feet. Breakers from 21 to 23 feet will be possible during this
time frame, and a High Surf Advisory may be necessary. /SEC
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory from 9 AM this morning to 5 PM this afternoon for CAZ101.
Wind Advisory until noon today for CAZ102>107-109>113-115.
Winter Storm Warning until 4 PM this afternoon for CAZ107.
Flood Watch through this afternoon for CAZ109>115.
NORTHWEST CALIFORNIA COASTAL WATERS...
Gale Warning until 9 AM this morning for PZZ450.
Gale Warning until 9 AM this morning for PZZ455.
Gale Warning until 3 PM this afternoon for PZZ470-475.
Hazardous Seas Warning from 3 PM this afternoon to 9 PM this evening
for PZZ475.
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngHazardous weather outlook, Jan 10, 2:07 PM PST, 23 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 207 PM PST Tue Jan 10 2023 CAZ101-112215- Coastal Del Norte- 207 PM PST Tue Jan 10 2023 ...WIND ADVISORY IN EFFECT UNTIL 5 PM PST THIS AFTERNOON... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. A Wind Advisory is currently in effect. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ109>115-112215- Mendocino Coast-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior-Northern Lake-Southern Lake- 207 PM PST Tue Jan 10 2023 ...FLOOD WATCH IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. A Flood Watch is currently in effect. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ102>108-112215- Del Norte Interior-Northern Humboldt Coast-Southwestern Humboldt- Northern Humboldt Interior-Southern Humboldt Interior- Northern Trinity-Southern Trinity- 207 PM PST Tue Jan 10 2023 This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jan 10, 10:06 AM PST, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1006 AM PST TUE JAN 10 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM HAIL 3 N ETTERSBURG 40.17N 123.99W
01/10/2023 E0.25 INCH HUMBOLDT CA TRAINED SPOTTER
&&
JMGThe office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 9:22 PM PST | River Flood Watch | EKA | Mendocino | 5 hr |
| Jan 9, 10:19 PM PST | Winter Storm Warning | EKA | 14 hr | |
| Jan 10, 2:41 AM PST | River Flood Warning | EKA | Mendocino | 54 hr |
| Jan 10, 3:27 AM PST | Hazardous Seas Warning | EKA | 18 hr | |
| Jan 10, 6:28 AM PST | Special Weather Statement | EKA | 32 min | |
| Jan 10, 2:30 PM PST | Gale Warning | EKA | 61 hr | |
| Jan 10, 2:30 PM PST | Storm Warning | EKA | 61 hr | |
| Jan 10, 2:31 PM PST | High Surf Advisory | EKA | Del Norte, Humboldt, Mendocino | 70 hr |
| Jan 10, 2:39 PM PST | River Flood Watch | EKA | Humboldt | 31 hr |
Nearby
Small Craft Advisories in California, 2023Every small craft advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.